# SDR AALA202501226090

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 39,851 hours, 17,133 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Condition: Bypassing
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKEOFF RIGHT ENGINE FUEL BYPASS CAUTION ILLUMINATED FOR APPROXIMATELY 30 SECONDS AND EXTINGUISHED. RIGHT ENGINE SHOWED NORMAL INDICATIONS. REMOVED AND REPLACED FUEL FILTER (AALA202501216090), PER AMM 73-11-01 (NO DEBRIS FOUND), ASLO REPLACED FUEL FILTER DIFFERENCIAL PRESSURE SWITCH (AALA202501229060), PER AMM 73-34-01. OPERTIONAL CHECK NORMAL PER TASK 71-00-00-800 NO LEAKS NOTED.
